MAUDE Adverse Event Report: STRYKER TRAUMA KIEL EXTRACTION INSTRUMENT, LAG SCREW IMPLANT EXTRACTION SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER TRAUMA KIEL EXTRACTION INSTRUMENT, LAG SCREW IMPLANT EXTRACTION SET; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 1806-6135
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "when using the removal equipment, the operator encounters difficulties in removing the cervical screw.The cervical screw extractor handle and shaft 18066135 did not fit on the screw.The operator was finally able to remove the material, but stress was generated and the intervention time was extended.Procedure: removal of gamma nail".
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Clinic no longer has the device.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: "when using the removal equipment, the operator encounters difficulties in removing the cervical screw.The cervical screw extractor handle and shaft 18066135 did not fit on the screw.The operator was finally able to remove the material, but stress was generated and the intervention time was extended.Procedure: removal of gamma nail.".

Brand Name
EXTRACTION INSTRUMENT, LAG SCREW IMPLANT EXTRACTION SET
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14012515
Report Number0009610622-2022-00113
Device Sequence Number17450538
Product Code LXH
UDI-Device Identifier07613154403905
UDI-Public07613154403905
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-6135
Device Catalogue Number18066135
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown